# SDR YENA2023051900545

- Difficulty date: May 18, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N4073J
- Make and model: Airbus A321-271N
- Aircraft serial: 11129
- Aircraft time: 722 hours, 107 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1620, BOS-LHR. '(ETOPS) 'FUEL CLASS II MX MESSAGE ON STATUS PAGE ( CLASS II MAINTENANCE MESSAGES DISPLAYED ON ECAM STATUS PAGE OF ECAM SYSTEM DISPLAY 1) FAULT(S) INDICATED BY FUEL ).  PERFORMED BITE TEST OF THE FLSS I.A.W AMM 28-46-00. NO FAULTS NOTED AT THIS TIME. NO CLASS II MESSAGE PRESENT. MDDR CLEARED. MX-4 UPDATED. PLACARD REMOVED.
